# SDR WX0A2015042772553

- Difficulty date: April 24, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N422NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49381
- Aircraft time: 53,239 hours, 46,851 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK & FWD ENTRY EMER LIGHTS INOPERATIVE.  REPLACED BATTERIES IN FLIGHT DECK FWD ENTRY POWER SUPPLY.  EMER LIGHTS OPERATIONS CHECKED GOOD IAW AMM 33-53-00.
